The Michigan Mathematical Journal

Generalized finite Fourier cosine transforms.

R. V. Churchill

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 85-94.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710540

Digital Object Identifier
doi:10.1307/mmj/1031710540

Mathematical Reviews number (MathSciNet)
MR0072984

Zentralblatt MATH identifier
0070.10804

Subjects
Primary: 44.0X

Citation

Churchill, R. V. Generalized finite Fourier cosine transforms. Michigan Math. J. 3 (1955), no. 1, 85--94. doi:10.1307/mmj/1031710540. https://projecteuclid.org/euclid.mmj/1031710540


Export citation